Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

White and pink discharge after stopping Seasonique birth control. Cramps, green urine. Negative pregnancy test. Any advice?

Hello, a few weeks ago I had a very slight white discharge that was a little pink seemingly. I had my last period near the 10th of October after I ended my seasonique birth control and got a very light period for a week around the 30th of October. The last few days I have had cramps and my pee has a very light green tinge. I ve taken two pregnancy tests once a week and they re both negative. I ve had a few sexual partners. Any advice?
Asked On : Sat, 17 Nov 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
from the symptoms you have mentioned you might be having a bacterial and fungal infection.
i would suggest get a urine tested with a high vaginal swab done as well to see what is going on.
you can also be tested for gonorrhoea as well as syphillis due to the history of having a few sexual partners.
will suggest you get reviewed by a gynecologist.
you will benefit from antifungal pessaries and antibiotics.
hope to have answered your query
thanks and takecare.
Answered: Mon, 23 Nov 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor